candidablog.com

What VitaminShoppe product,like powder for a shake or something is best to get for weight gaining?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: What VitaminShoppe product,like powder for a shake or something is best to get for weight gaining?.

My next question is: Heya iv been injecting pro chem test cyp now in the ass (400mg p/w and alternating each side)and not had any probs until now..

My last jab was tuesday past and it's been painfull since then as well as my coccyx feels like someone has drop kicked it lol..

This normal or has anyone else experienced the same?.

Thx..

Comments (6)

Your question was: What VitaminShoppe product,like powder for a shake or something is best to get for weight gaining?.

Is it like the muscle feels bruised around the crest of the pelvic/iliac region? i've shot a ton of primo on rotation over many months and have found similar problem injection sites from time to time, some as you describe where the 'bruised' or tender feeling of a sore injection seems to migrate along the pelvic ridge at the top of the arse and others where it was a simple case of sterile abcess and secondary swell/heat.

Now this is just what worked for me, I am not an expert or suggesting you do the same:.

What I did was use 400-800 mg of Ibuprofen for 3-4 days ideally but on one occasion for a week. I started off low dose and if the swelling or pain did not ease after day one I would then up the dose to 800mg. I found that in all cases Ibu worked well for me but I am sure it's very hard on the body in other ways so I tried to keep the useage short term (ie less than a week). be careful of training hard on ibu: muscles will tear more easily on anti-inflams (squadies favourite: tore both quads sparring on ibu - we used ibu to reduce stiffness from training/tabbing so we could run easier subsequent days).

If you are in any doubt consult a doctor. I will always stand by this as in the uk, we pay NI for the NHS and despite our self-inflicted problems we deserve the same level of care as regular 'ill' folk when things **** up for us...

Comment #1

Well it's miles better today must have just been a swelling..

Thx for your comments deadlifter if it happens again il try the trusted ibuprofen for a couple of days..

Comment #2

I recently started my cycle and for some reason I`m getting the "dead leg" pain from the first injection site. Now although I haven`t injected for a long time, I cant remember the dull ache lasting longer than a few days being worse the first day after the jab and getting better thereafter. This has stayed the same for 3 days now? No swelling, redness or any evidence at all really just the dull site ache in my thigh that hurts more when I crouch?.

Anyone else experienced this?..

Comment #3

Obviously, I`m a paranoid so and so!!! Pain gone!.

Its been while since my last experience of gear so it's hard to remember all the finer details!..

Comment #4

1)always use a new needle when you do an injection.

2) get some rubbing alcohol and clean the injection site just before you jab.

3)never use the same site over and over as it will eventually lead to scaring.

4) make sure what you injecting is from a respected lab.

Early signs of an infection as result of an improper injection is pain and swelling at the injection site. a little soreness is expected but pain that goes past 4or 5 days or swelling that last more then a week is probably an infection and you need to go to the dr.

Offshore : I suggest you get your medical advice from your dr in the future and not on a roid chat forum. it's only 80$ for a dr office visit so I think it's worth it considering that if that was an infection it could have killed you. go get professional advice in the future when you have series medical concerns...

Comment #5

Well judging by looking at other posts the glutes seem the best place to jab..

Only had the pain once for 3 days on a 9 week course..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.